# SDR AWXA200401379

- Difficulty date: November 16, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: D5755103920051
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK LEVEL II EXFOLIATION CORROSION WAS FOUND ON LT NR 1 SPOILER HINGE BOLTS.  MAINTENANCE REMOVED AND REPLACED CORRODED NR 1 SPOILER HINGE BOLTS IAW AMM SUBTASK 27-64-41-020-050-B, AND SUBTASK 27-64-41-420-050-B.
